Long-Time Decay to the Global Solution of the 2D Dissipative Quasigeostrophic Equation
Jamel Benameur and
Mongi Blel
Abstract and Applied Analysis, 2012, vol. 2012, 1-12
Abstract:
We study the behavior at infinity in time of any global solution 𠜃 ∈ ð ’ž ( â„ + , ̇ ð » 2 − 2 ð ›¼ ( â„ 2 ) ) of the surface quasigeostrophic equation with subcritical exponent 2 / 3 ≤ ð ›¼ ≤ 1 . We prove that l i m ð ‘¡ → ∞ ‖ 𠜃 ( ð ‘¡ ) ‖ ̇ ð » 2 − 2 ð ›¼ = 0 . Moreover, we prove also the nonhomogeneous version of the previous result, and we prove that if 𠜃 ∈ ð ’ž ( â„ + , ̇ ð » 2 − 2 ð ›¼ ( â„ 2 ) ) is a global solution, then l i m ð ‘¡ → ∞ ‖ 𠜃 ( ð ‘¡ ) ‖ ð » 2 − 2 ð ›¼ = 0 .
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/627813.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/627813.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:627813
DOI: 10.1155/2012/627813
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().